MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9050A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
Date of receipt: on (b)(6) 2024 injury (patient / other): no device possibly involved in injury: no device available for examination: yes detection site: 2 - on application origin: patient complaint: peel-away introducer damaged product information: item no: 50-9050a/v001 - peritx¿ ascites catheter additionally affected article no: 50-9050a/v001 - peritx¿ ascites catheter additionally affected lot no.: 0001500128.Additional information: description of issue (what / why): peel-away introducer damaged how often defect occurred: 2 medical intervention (other than first aid): no needle/probe stick: no other actions taken: no safety issue: no issue resolved: yes how issue resolved / additional information: replacement photo / sample available: yes impact to patient: no indication for that / not applicable exposure to blood / bodily fluid: no course of treatment changed due to event: no procedure performed by: physician procedure performed at: hospital replacement requested: no credit requested: yes closure letter needed: yes additional information: information on the error pattern: error location: split lock type of fault: damaged (broken, brittle, deformed).
 
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0401 patient problem code: f26.
 
Additional Manufacturer Narrative
(b)(4).Follow-up emdr for correction/ non mdr complaint.Based on additional information received from the customer peel-away introducer arrived damaged and the device was unusable.After further evaluation of the complaint, it has been determined that the reported event is not mdr reportable.Supplemental mdr submitted to reflect the non-reportable decision.
 
Event or Problem Description
Injury (patient / other): no.Device possibly involved in injury: no.Device available for examination: yes.Detection site: 2 - on application.Origin: patient.Complaint: peel-away introducer damaged.Product information: item no: 50-9050a/v001 - peritx¿ ascites catheter.Additionally affected article no: 50-9050a/v001 - peritx¿ ascites catheter.Additionally affected lot no.: 0001500128.Additional information: description of issue (what / why): peel-away introducer damaged.How often defect occurred: 2.Medical intervention (other than first aid): no.Needle/probe stick: no.Other actions taken: no.Safety issue: no.Issue resolved: yes.How issue resolved / additional information: replacement.Photo / sample available: yes.Impact to patient: no indication for that / not applicable.Exposure to blood / bodily fluid: no.Course of treatment changed due to event: no.Procedure performed by: physician.Procedure performed at: hospital.Replacement requested: no.Credit requested: yes.Closure letter needed: yes.Additional information: information on the error pattern: error location: split lock.Type of fault: damaged (broken, brittle, deformed).Was the damaged peel-away introducer found in the tray before the procedure for both the occurrences? not known.Was the device unusable? yes.Was the peel-away introducer damaged during the procedure for both the occurrences? no, arrived damaged.What was the impact to the patient? no impact on the patient.We would like you to confirm if any samples are available for investigation.If yes, could you please specify if the samples are: yes, sample available.Unused (before use).Used (during or after use) used.Important: if used, please confirm if the samples are contaminated with blood or cytotoxic medication.Not known.If you have retained a sample for investigation, please provide us with the pick-up address (full details ¿ please use the template below).To ensure smooth collection, we highly recommend leaving the package in an easily accessible location, such as main reception, hospital pharmacy or your goods-in/out department.The empty sample shipping box will be delivered to the same address.Please also provide us with the phone number of a person who can be contacted by the tnt carrier.If it is not possible to return a physical sample, can you provide detailed photographs of the affected product?.

Brand Name
PERITX PERITONEAL CATHETER MINI KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20112228
Report Number1625685-2024-00105
Device Sequence Number7286675
Product Code PNG
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831(11)221214(17)261130(10)0001500128
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9050A
Device Lot Number0001500128
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown